My Holdings   Activate Remote Access

Some topological and geometrical structures in Banach spaces

About this Title

N. Ghoussoub, G. Godefroy, B. Maurey and W. Schachermayer

Publication: Memoirs of the American Mathematical Society
Publication Year: 1987; Volume 70, Number 378
ISBNs: 978-0-8218-2441-2 (print); 978-1-4704-0798-8 (online)
DOI: https://doi.org/http://dx.doi.org/10.1090/memo/0378
MathSciNet review: 912637
MSC: Primary 46B20; Secondary 46A55

View full volume PDF

View other years and numbers:

Table of Contents

Chapters

  • 0. Introduction
  • I. First class functions around a subset of a Polish space
  • II. Affine and first class functions around a subset of a convex compact
  • III. Dentability and related notions in Banach spaces
  • IV. Operators from $L^1[0,1]$ into Banach spaces
  • V. A characterization of strongly regular Banach spaces
  • VI. On w*-regular sets in dual Banach spaces
  • VII. On regular Banach spaces and the Radon-Nikodym property
  • VIII. Examples and remarks
  • IX. Appendix: A property of preduals of Von Neumann algebras (D’après U. Haagerup)